# SDR QMLA2012021412019

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N142LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 3,167 hours, 12,143 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1774
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON TOP OF 1 OF THE MAIN ROTOR BLADES WHILE PERFORMING A DAILY PREFLIGHT INSPECTION AT STA 1310 MM.  THE CRACK WAS APPROX 6 INCHES LONG CHORD WISE.  THE CAUSE OF THIS CRACK IS STILL UNDER INVESTIGATION.  THE BLADE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
